# SDR FDEA201312112958

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT INBD SEAT TRACK FS 780 - 880 LBL 24 CORRODED & GOUGED.  REMOVED CORROSIONS IAW SRM51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM53-00-52 FIG 101 DETAIL XI.  R & R SEAT TRACK STATION 780 TO 880 LBL 24 IAW SRM51-40-02 & DRAWING 143N5106.
